PANADOL EXTRA TAB 100'S

Sold out
Rs.19.87


Rs. 1.66 per Tablet
100 Tablets per pack
10 Tablets per strip
Bank Cards

Panadol Extra Tablet for Tough Pain relief, 100 tablets is composed of

Paracetamol, Caffeine
Belongs to the category
Fever/Pain
 
What are Panadol Extra tablets: Panadol Extra is a combination of Paracetamol (500mg) & Caffeine (65mg) that provide fast and effective pain relief for tough pain.

How does it work: Panadol Extra due to the addition of Caffeine enhances the analgesics effect of paracetamol.

What does Panadol Extra tablets relieve (Benefits)  

   The ingredients in Panadol Extra treats

  1. Migraine pain
  2. Tension type headache
  3. Back Ache
  4. Tooth ache
  5. Period pain
  6. Joint pain

Why Choose Panadol Extra tablet? Some days you need a more powerful pain reliever. The combination of ingredients in Panadol Extra provides up to 37% more powerful pain relief than standard paracetamol.

Who is Panadol Extra tablet suitable for:  Panadol Extra caplets are for people in need of tough pain relief as well as elderly people.

Recommended dosage/How to use ?

 For oral administration only.

  1. 1 - 2 tablets every 4 to 6 hours as required (Maximum 8 tablets in 24 hours)
  2.  Do not take more frequently than every 4 hours.
  3. Do not give to children under 12 years.
  Note: Always read the label/leaflet prior to use.

 

  Warning:

  1. Not recommended for children under the age of 12 years. Keep out of sight and reach of children
  2. Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
  3. Contains caffeine. Avoid excessive intake of caffeine containing drinks (eg. tea, coffee etc.) when taking this
  4. Paracetamol overdose may cause liver failure which can lead to liver transplant or death.
  5. Underlying liver disease increases the risk of paracetamol related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.

Usage Instructions:

  1. Do not take more than the recommended dose.
  2. Pregnancy: Paracetamol-caffeine is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.
  3. This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol, caffeine or excipients.

 If you believe you have experienced an unexpected side effect or adverse event when using our product or are aware of an adverse event linked with use of our product, please contact us at 111-GSK-PAK (111- 475-725) or pk_pharmasafety@gsk.com.

 AVAILABLE FORMAT: Panadol Extra tablets  are round tablets with 500 mg of paracetamol and 65 gm of caffeine, that can be found in a pack of 100 tablets


 

 


You recently viewed

Clear recently viewed